# SDR AALA202411195023

- Difficulty date: September 9, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER 41R LOCATED BETWEEN FR 61 AND FR 63 IN AFT CARGO COMPARTMENT. ACCOMPLISHED REPAIR PER SRM 53-00-13-300-001.
